RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kartak, Vera Valer'evna

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:655
Abstract pages:2093
Full texts:683
References:338
Associate professor
Candidate of physico-mathematical sciences (2003)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 16.06.1974
Phone: +7 (3472) 22 33 75
Fax: +7 (3472) 23 66 35
E-mail:
Keywords: geometrical methods in differential equations; point transformations; point-invariant classes of the differential equations; Painleve equations; equivalence problem.
UDC: 514.763.8, 514.8, 517.91, 517.911, 514.83, 519.1, 519.8
MSC: 34A26, 53A55, 37C10

Subject:

Differential equations.

   
Main publications:
  • V. V. Kartak, Reshenie problemy ekvivalentnosti dlya uravneniya Penleve IV , TMF 2012, 173:2, 245–267
  • Kartak V. V., Rasshireniya tochechno-invariantnykh klassov obyknovennykh differentsialnykh uravnenii tretego poryadka, Izvestiya VUZov. Matematika, 10 (533), 2006, 29–32.

http://www.mathnet.ru/eng/person17579
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/772013

Publications in Math-Net.Ru
2012
1. V. V. Kartak, “Solution of the equivalence problem for the Painlevé IV equation”, TMF, 173:2 (2012),  245–267  mathnet  mathscinet  elib; Theoret. and Math. Phys., 173:2 (2012), 1541–1564  isi  elib  scopus
2011
2. V. M. Kartak, V. V. Kartak, “Combinatorial complexity of a certain 1-dimensional Cutting Stock Problem”, Ufimsk. Mat. Zh., 3:4 (2011),  57–63  mathnet  zmath
2009
3. V. V. Kartak, “Explicit solution of the equivalence problem for certain Painleve equations”, Ufimsk. Mat. Zh., 1:3 (2009),  46–56  mathnet  zmath
2006
4. V. V. Kartak, “Extensions of point-invariant classes of third-order ordinary-differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 10,  29–32  mathnet  mathscinet; Russian Math. (Iz. VUZ), 50:10 (2006), 26–28
2005
5. V. V. Kartak, “On the Geometry of Point-Transformation Invariant Class of Third-Order Ordinary Differential Equations”, Mat. Zametki, 77:5 (2005),  719–726  mathnet  mathscinet  zmath  elib; Math. Notes, 77:5 (2005), 663–670  isi  scopus
2001
6. V. V. Dmitrieva, “Point-Invariant Classes of Third-Order Ordinary Differential Equations”, Mat. Zametki, 70:2 (2001),  195–200  mathnet  mathscinet  zmath; Math. Notes, 70:2 (2001), 175–180  isi
2000
7. A. V. Gladkov, V. V. Dmitrieva, R. A. Sharipov, “Some nonlinear equations reducible to diffusion-type equations”, TMF, 123:1 (2000),  26–37  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 123:1 (2000), 436–445  isi
1995
8. A. Yu. Boldin, A. A. Bronnikov, V. V. Dmitrieva, R. A. Sharipov, “Complete normality conditions for the dynamical systems on Riemannian manifolds”, TMF, 103:2 (1995),  267–275  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 103:2 (1995), 550–555  isi
9. A. Yu. Boldin, V. V. Dmitrieva, S. S. Safin, R. A. Sharipov, “Dynamical systems on a Riemannian manifold that admit normal shift”, TMF, 103:2 (1995),  256–266  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 103:2 (1995), 543–549  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019